Jump to content





New Side Effect...

Posted by guillotineSavvy, 05 April 2012 · 161 views

Some quick updates:

- Derm prescribed me another two months of accutane to make sure my acne doesn't return
- Face is doing pretty good. I woke up with a bit of a monster zit this morning, but it's pretty much the only one. I get about 3 new actives per week, but they go away by the next morning. The only problem is that they're usually decent-sized cysts.
- Face continues to be dry, lips are still dry, etc.
- My muscles get sore sometimes, but I'm almost certain it's from working out harder than I usually do. Either way, a fish oil supplement takes care of it right away.

As far as side effects go, I'm just completely used to them. They develop slowly, so you adjust to them very smoothly, and while they're annoying, putting on chapstick every hour becomes such a habit that it really isn't a hassle or anything.

But anyway, my eye doctor just told me that I've got clogged tear ducts as a result of the oils drying up (obviously from accutane- he seemed unsurprised when I told him) It isn't going to be a huge problem, I just need to squeeze the junk out of them (ugh). Basically it just explains why my eyes are so watery, but still pretty dry.




November 2014

S M T W T F S
      1
2345678
9101112131415
16171819202122
2324252627 28 29
30      

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors

    Twitter

    My Picture